# SDR HEEA967694

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001115
- Condition: Cracked
- Location: T/R
- Part time: 565 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  BEARINGS P/N 222-312-753-103, 4 EACH BEARINGS ON BOTH BLADES ARE CRACKED. REPLACED BLADES.
